| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: h6- cliniclal code 4581- significant reduction of irido-corneal angles.Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vicm5 13.7 implantable collamer lens of -14.00 diopter was implanted into the patients left eye (os) on (b)(6) 2023.Excessive vault was observed with significant reduction of iridocorneal angles.The lens remains implanted.Reporter states."patient scheduled for replacement of icl." if additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5 - lens was implanted on (b)(6) 2023.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - lens exchanged on (b)(6) 2023 with a shorter length lens and problem was resolved.Claim# (b)(4).